Active Ingredient: Each pouch (15 mL) contains Dextromethorphan Hydrobromide, USP 20 mg, Pseudoephedrine Hydrochloride, UPS 60 mg, Acetaminophen, UPS 500 mg, Chlorpheniramine Maleate, USP 4 mg
Inactive Ingredients: Citric Acid, Corn Syrup, Flavors, Glycerin, Honey, Liquid Glucose, Polyethylene Glycol, Propylene Glycol, Purified Water, Saccharin Sodium, Sodium Benzoate.
For the temporary relief of these symptoms associated with a cold, or flu, hay fever, or other respiratory allergies: cough, minor aches and pains, sore throat, headache, muscular aches, fever, nasal congestion, itching of the nose and throat, runny nose, sneezing.
Directions --Do not exceed recommended dosage. Do not take more than 4 doses in a 24 hour period. Follow recommended dosage below, or use as directed by a doctor.
Adults and children over 12 years of age: Empty entire pouch into a 4-6 oz cup of hot beverage (tea). Repeat every 4 hours.
Children: Do not give to children under 12 years of age unless directed by a doctor. Do not use in children under 2 years of age.
Alcohol Warning: If you consume 3 or more alcoholic drinks every day, ask you doctor whether you should take acetaminophen or other pain reliever/fever reducers. Acetaminophen may cause liver damage. Do not take this product if you have a breathing problem such as emphysema or chronic bronchitis, persistent or chronic cough such as occurs with smoking or asthma, or cough that is accompanied by excessive phlegm (mucus) unless directed by a physician. Likewise, if you have heart disease, high blood pressure, thyroid disease, diabetes, glaucoma, or difficulty in urination due to enlargement of the prostate gland, do not take this product unless directed by a physician. May cause drowsiness: alcohol, sedatives and tranquilizers may increase the drowsiness effect. Avoid alcoholic beverages while taking this product. Do not take this product if you are taking sedatives, or tranquilizers, without first consulting your doctor. Use caution when driving a motor vehicle or operating machinery. May cause excitability, especially in children.
Do not exceed recommended dosage. If nervousness, dizziness, or sleeplessness occur, discontinue use and consult a physician. A persistent cough may be a sign of a serious condition. If cough, pain or other symptoms persist, do not improve within 7 days, tend to recur, or are accompanied by rash, persistent headache, fever that lasts more than 3 days, or if new symptoms occur, or if redness and swelling is present, consult a physician. If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea or vomiting, consult a physician promptly. As with any drug, if you are pregnant or nursing a baby, seek the advice of a health professional before using this product.
Do not use: Do not use this product if you are now taking a prescription monoamine oxidase inhibitor (MAOI)(certain drugs for depression, psychiatric or emotional conditions, or Parkinson' disease), or for 2 weeks after stopping the MAOI drug. If you are uncertain whether your prescription drug contains an MAOI, consult a health professional before taking this product.
Keep this and all drugs out of the reach of children. In case of accidental overdose, seek professional assistance or contact a poison control center immediately. Prompt medical attention is critical for adults as well as children even if you do not notice any signs or symptoms.
Each box contains 6 honey syrup pouches (15 mL each)
Not labeled USP due to the microbial content of natural honey.
Storage: Store at controlled room temperature, between 20°C and 25°C (68°F and 77°F)